# SDR CALA2025071706659

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 72,970 hours, 32,525 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: D53480126202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT WATER DRAIN FR69 HAS CORROSION ON TIP.   REMOVED AND REPLACED LH AFT WATER DRAIN FR 69 IAW A319 SRM 51-72 -11.
